# SDR AALA202507080099

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 62,914 hours, 39,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND ROW 23 OVERHEAD EMERGENCY LIGHTING ASSEMBLIES INOP DURING OPERATIONAL TEST OF EMERGENCY LIGHTS AS REQUIRED IN PERIODIC SERVICE CHECK W/C 26L00005005.  MAINTENANCE REPLACED OVHD EMERGENCY LIGHTS AT ROW23, REF AMM 33-51-11.
